MathSciNet Relay Station
MathSciNet bibliographic data
MR1981633 (2004b:60077) 60F10 (28A35)
Eichelsbacher, Peter; Schmock, Uwe Rank-dependent moderate deviations of $U$-empirical measures in strong topologies. Probab. Theory Related Fields 126 (2003), no. 1, 61–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement